MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker isolated the issue to the user interface pcb assembly.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device displayed a white screen.This is an indication that the device may be inoperable and defibrillation therapy would not be available if needed.The device also logged an event code that is associated with a device lockup.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker further evaluated the removed user interface pcb assembly.It was determined that the memory of integrated circuit chip, designator u2 had become corrupt and caused the reported issue.

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key15581293
Report Number0003015876-2022-02245
Device Sequence Number6461270
Product Code MKJ
UDI-Device Identifier00883873887660
UDI-Public00883873887660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown